# SDR UPS98827147

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755842503N
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE FITTING BETWEEN L 32L TO 33L FS 1200 CRACKED.  REMOVED AND REPLACED IAW SRM 53-2-0.
